# SDR CA140207001

- Difficulty date: February 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,108 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Fuse
- Part number: 290001
- Condition: Failed
- Location: Shutoff Valve
- Component: Shutoff Valve, Lear
- Component part number: P40791
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WERE C/O THE MOTIVE FLOW SPLINE CHECK ON AIRCRAFT, HIT THE FIREWALL SHUT-OFFS IN THE COCKPIT AND IT WAS NOTED THE LT FIREWALL SOV FOR THE HYD`S DID NOT CLOSE.  DURING TROUBLESHOOTING IT WAS FOUND THAT THERE WAS NO POWER ON B CONTACT ON THE CONNECTOR L9P1 FOR THE SHUTOFF IAW WIRING DIAG 26-21-00, FIG 3.   WENT TO THE COCKPIT FUSE PANEL IAW THE DIAGRAM AND IT WAS NOTED THAT THE ONE AMP FUSE WAS BLOWN F127.  NOW IAW THE WIRING DIAGRAMS FOR SN 255, FUSES F127 AND F128 SHOULD NOT BE CONNECTED IAW DIAGRAM 33-10-09, FIG 206.  THE ONLY ACFT THAT SHOULD HAVE FUSES F127 AND F128 CONNECTED INTO THE CIRCUIT WOULD BE SN 005.  AIRCRAFT S/N 006 THROUGH 027 DO NOT GO THROUGH THE FUSE PANEL, AND 027 AND UP IAW THE DIAGRAMS ARE NOT CONNECTED.    THE FIREWALL SHUTOFF VALVE WAS FAILED AND BLEW THE FUSE AND IT STILL WOULD NOT WORK WHEN BENCH CHECKED.  VALVE REPLACED AND IAW MFG THE FUSE WAS REPLACED WITH PN 229002, 2 AMP SLOW BLOW FUSE.
